Im not currently on medication. Im 23 and i have some problems. Symptoms include, not being able to sleep, sleeping too much. Anger, agression lash outs that last less than a couple minutes. Locking my mind away and or dazing out and not remembering whats being said to me. Pushing people away because of fear of descrimination and or rejection Anxiety Being stuck in my own head. Then other times im super happy and hyper
In my teen years, lashing out, depression, and self harm.
Welcome to icliniq.
You are reporting symptoms like sleep disturbance, irritability, mood swings, anxiety and maladaptive psychological habit/defense mechanism like self harm, pushing people away. These symptoms may be caused due to several different conditions like mood disorder, personality issues, trauma, etc.
Have you had any medical/psychological input before? It will help to see your doctor and get referred to a psychiatrist/mental health team for a comprehensive assessment and treatment plan. You may benefit by psychological therapy to address your underlying issues. Sometimes medication to lift your mood/stabilise your mood may be needed as well. This can be decided by your doctor only after a comprehensive assessment
Meanwhile you have to follow some self-help interventions which an help with your symptoms:
Was this answer helpful?|
Query: Hi doctor, I have used Sizodon LS in the morning and night for a month under doctor's prescription. After that for the last four months, I am getting disturbed sleep by breathlessness and dreams. It is tough for me to get a sound sleep. My ECG and MRI scan are normal. Please advise me to get healt... Read Full »
Article Overview: As this world is growing more advanced in every field possible, depression is becoming a common term talked about by almost everyone. Read Article
Let us see what depression actually means. Depression in simple words is a state of mood imbalance. It is characterised by prolonged sadness, irritability and loss of interest in daily activities. Changes in mood, irritability, anxiety, sleepiness, etc., are common but when these signs become so pr... Read Article
Query: Hi doctor, My brother is under medication for schizophrenia since eight years. He is well responded to medicines. But, since two months he has not been taking tablets at night (Arpizol 10 mg). The reason is that unknowingly he is masturbating in sleep. He was in spiritual path where the act is consi... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now